Facebook Pixel
EmpowHER Guest

Is two periods normal after taking Plan B?

By Anonymous January 12, 2012 - 5:10pm
Rate This

Took Plan B two days after regular period. Started another period that lasted 6 days. It had stopped for only 3 days and now I am having another period (I am in my 3rd day of the period and it has gotten heavier) Any ideas? This would be my 3rd full cycle in less than a month.

Add a Comment1 Comments


Taking Next Choice will cause changes in your menstrual cycle.

You have upset your normal cycle by taking the pill so soon after your normal period.

I have two concerns, the heavy and prolonged bleeding can lead to anemia, and the hormonal imbalance that is causing the frequent periods.

You may want to make an appointment with your doctor for both of these concerns.


January 12, 2012 - 7:02pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!